# SDR RAIA20151009001

- Difficulty date: October 9, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 35,340 hours, 20,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 9 COCKPIT STEP EXIT INDENTIFIER LIGHT INOPERATIVE. R & R EMERGENCY LIGHT DC/AC INVERTER. OPS CHECK GOOD.
